# SDR DALA2015052803572

- Difficulty date: May 26, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 68,668 hours, 51,201 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DEPARTURE AFTER SMOKE ACCUMULATED IN THE CABIN AND COCKPIT. THE AFT LAVATORY SMOKE DETECTOR ALSO SOUNDED BRIEFLY.  MAINTENANCE REPLACED A LEAKING APU AND ACCOMPLISHED THE PNEUMATIC SYS DUCT BURN OUT PROCEDURES.
